# SDR RAIA201306040001

- Difficulty date: June 4, 2013
- Submitted: June 15, 2013
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 23,667 hours, 21,613 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, FLIGHT CREW FOUND THE PASSENGER DOOR HARD TO OPEN.   MX INSPECTED, R & R PASSENGER DOOR SEAL AND AIRFRAME SEAL.  DOOR OPS CHECKED GOOD.
